# SDR QXEA2016111600715

- Difficulty date: October 9, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 36,840 hours, 38,854 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 10 PN 85328210-121 REQUIRES REPLACEMENT DUE TO EXCESSIVE CORROSION. REMOVED SEAT TRACK 10 PN 85328210-121 REF SRM 51-40-15-02-01 AND 51-41-00-00-01. INSTALLED SEAT TRACK 10 85328210-121 REF SRM 51-42-05-02-01, 51-41-00-00-01 AND DWG 85328201 REV E. LOCATED AND DRILLED NEW SEAT TRACK 10.
